# SDR AALA980606

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER IS LEFT CRACKED FORWARD OF ICE LIGHT BETWEEN STATION 720B AND 720C.  REPAIRED WITH STRINGER SPLICE PER SRM 53-10-3.  (M)
